# SDR CALA2023091802819

- Difficulty date: September 10, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N37278
- Make and model: Boeing 737-8
- Aircraft serial: 61859
- Aircraft time: 1,964 hours, 762 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: DMC50173
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER ANTENNA DAMAGED .UPDATED LABOR HOURS AND GROUND TIME. TOMC REQUESTED PICTURES TOMC REQUESTED PICTURES ACP VISUAL INSPECTION OF AIRCRAFT REF AMM 05-51-59-200-801,NO DAMAGE NOTED ADD EMP:U040254 REPLACED LOWER VHF ANTENNA REF AMM 23-12-11-400-801,ACP TRANSCEIVER BITE AND SYS TEST,ALL TESTED GOOD PARTS USED: 00-0593-3-8515,QTY :1 42-2312-3-0001,QTY :1 00-0594-3-4503,QTY :1 75-2312-3-0001,QTY :1
